# SDR AALA20090901TUL01

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 74,673 hours, 11,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAP - AIRCRAFT HAD TRAILING EDGE FLAP DISAGREE INDICATION DURING ARRIVAL TO PAP.  EMERGENCY DECLARED, LANDED AT PAP WITHOUT INCIDENT.  ACCOMPLISHED FAULT ISOLATION MANUAL 27-51-00 FIGURE 104 OF FLAP SLAT ELECTRICAL UNIT. CYCLED FLAPS CHECKS OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
